# SDR QXEA2009060100384

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,906 hours, 14,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD FLAP MOST OUTBOARD BUTE DOOR GUIDE RAIL HAS GOUGE ON THE LEADING EDGE AT THE TOP AND THE MIDDLE OF THE RAIL.  REMOVED OUTBOARD FLAP VANE FROM FLAP.  REMOVED OUTBOARD MOST VANE RIB END GUIDE RAIL BY REMOVING OUTBOARD MOST VANE L/E.   INSTALLED OUTBOARD VANE RIB END GUIDE RAIL .  INSTALLED LEADING EDGE OVERLAPPING RIB END.  INSTALLED OUTBOARD FLAP VANE TO FLAPS.
